# SDR SWAA2022013161071

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL TO FLOOR SUPPORT AT LBL 21 BS 727C+10; BS 727D+2; BS 727E+14; BS 747+5; BS 767+7; BS 767+18; BS 787+7.   FABRICATED NEW ACB FLOOR TO SIDE WALL SUPPORT AND FABRICATED REPAIR SPLICE.   LOCATED AND DRILLED ALL PARTS IAW SRM 51-40-05 AND SRM 53-00-53-2R-5 REPAIR 5.  REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02,  SRM 53-00-53-2R-5, REPAIR 5,  DWG 146A7500, AND DWG 149A8102.
